# SDR DALA2024103110543

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0632953) CORROSION ON FORWARD CARGO BAY L/H ZEE CHANNEL STA 500 - STA 500L STR 25L WL 168. REMOVED, FABRICATED NEW ZEE CHANNEL STA 490 TO STA 500L FROM EXTRUSION P/N BAC1496-444#7075T6 LOT 5161015-1 AND INSTALLED PER B737 SRM 51-40-02-0G AND DWG BOEING 143A7501 REV B.
